Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hiv Rash On Hand

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Atripla Rash

Can Atripla cause a rash on the palms and tops of your hands and insides of the arms? I have now been on Atripla 9 days and just woke up with a rash. I have looked through the website and have not found specifics. Online I can only find syphilis...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Atripla can cause a rash as you describe but as you point out syphilis would also be on the list of possibilities. For most patients with a drug rash Read more »

rash with atripila?

I was on atripila for two months and developed a horrible rash on my neck hands face. Dr. told me... Read more »

Rash and thrash with Nevilast

My sister just started taking Nevilast for a week now. Prior to this she was treated for... Read more »
Articles
The Well Project

Women and HIV/AIDS

...Conclusion A Look at the Numbers Over 25 years have passed since the first diagnosis of AIDS in America.While there were a handful of women among the first cases, AIDS was thought toprimarily affect gay men. However, as the years passed,... Read more »
The Well Project

Side Effects of HIV Drugs

...health care provider about side effects before starting a new treatment. It will help if you know what to expect and how to handle any problems that arise. Some important points: Find out what side effects are possible for any new drug you are... Read more »
AIDSinfo

An Overview of Lexiva (Fosamprenavir, Telzir)

...the medicine. Less serious side effects of this medicine include depression, diarrhea, mild skin rash, nausea, numbness of the hands or feet, numbness of the mouth or lips, stomach pain, unusual sense of taste, unusual tiredness, mood changes,... Read more »
AIDSinfo

An Overview of Intelence (TMC125, Etravirine)

...reconstitution syndrome). Call your doctor right away if you develop symptoms of an infection Tingling, numbness, or pain in the hands or feet Etravirine may cause other side effects. Call your doctor if you have any unusual problems while... Read more »
Connect With Others

Skin Rash

Posted by DJones, 8 Replies
...I have been on Atripla since January. I am also on Fluconazole and Acyclovir. In the last month I have developed a skin rash where the sun seems to hit my skin on my back of my neck where my hair line ends and lower arms. I thought it was... Read more »

Rash? Someone please provide 411

Posted by dopey33, 2 Replies
...can image them by my description. Well anyways, I have not gotten any other symptom other than anxiety. I have read that ARS rash has bumps. Dont know how true that is. Anyways, your research or knowledge would be greatly appreciated. Oh yeah... Read more »

Has anyone else been through anything like this?

Posted by jayjay1979, 2 Replies
...weeks negative through the home access home test kit. However ever since then i had a funny 'blood rush' rash on the palm of my hands and soles of feet, sometimes very noticable, sometimes not. Now 8 years later, back in the uk i got impetigo,... Read more »